#### TAKAKA FRESHWATER AND LAND ADVISORY GROUP

## **AGENDA**

### 9.30AM - 3.00PM / FRIDAY 17 FEBRUARY 2017 / TDC, TAKAKA

#### Purpose of today:

- · Reconsolidate as a group after six months break in formal FLAG meetings
- Establish shared group understanding of what has happened since last FLAG meeting in August of 2016, how that has felt, what it means for FLAG going forward
- FLAG in media extract any important learning and information, decide what needs to be addressed.
- Identify the key themes & messages from the community feedback received determine the priority work streams/actions in relation to this feedback
- Confirm day/venue/style of community open day.
- Agree to meet again prior to community open day to decide details of approach (all the decision points from above will contribute to that)

#### 9.30 AM Welcome & Karakia

Context - Where you have been, are at now, and heading (RSN 5 mins)
Outline of day (RSN 5 mins)

#### 9.45 Check-in

Round the group check-in (optional)

#### 10.00 Confirm community open day – broad approach

needed for Newsline deadline today
 Agree broad approach (10 mins)

## Session 1 FLAG August 2016 – February 2017

## 10.15 What has happened between August 2016 and now?

Brainstorm - timeline (15mins)

## 10.30 August 2016 - February 2017 - Ka mura Ka muri

Looking back to go forward

What has happened and feelings about that, what have we learnt, what is important going forward?

Facilitated focused discussion (30 mins)

#### 11.00 Kapu Ti

## TAKAKA FRESHWATER AND LAND ADVISORY GROUP

## **AGENDA**

# 9.30AM – 3.00PM / FRIDAY 26 AUGUST 2016 / FIRE STATION, TAKAKA

Session 2	Media/communications
11.15	FLAG in the media Process what has happened and identify what messages FLAG take from this. Is there anything that needs to be addressed? Facilitated focused conversation (30 mins)
Session 3	Community Feedback
11.45	Community Feedback – FLAG perspective  Agree the key 'themes' (messages) from community feedback for FLAG  Facilitated 'workshop' (1hr)
12.45 PM	LUNCH
1.15pm	Community Feedback – Staff summary Initial analysis of feedback Presentation – Lisa McG (15 mins)
1.30 pm	<ul> <li>Key decisions to make</li> <li>Based on everything heard/shared today:</li> <li>What needs to happen next?</li> <li>What are the key messages you would like to communicate back to your community?</li> <li>What are the decision areas that are a priority to revisit or reconsider?</li> <li>Break out groups (30 mins) (1 question each)</li> <li>Feedback (15 mins)</li> <li>Discuss &amp; Agree next step/s (15 mins)</li> </ul>
2.30 pm	Next meeting – designing the community open day
2.40 pm	Restate any action points and commitments
2.50	Any feedback on the day
3.00	FINISH